# SDR F06039

- Difficulty date: March 15, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 13,105 hours, 12,920 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 14520461401
- Condition: Unknown
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE IN THE CABIN.  MAINTENANCE REMOVED AND REPLACED DUCT ASSY.
